# SDR XCGA201309170001

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N560HM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600699
- Aircraft time: 3,364 hours, 3,527 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, LANDING GEAR WAS SELECTED DOWN & LT MLG GREEN LIGHT FAILED TO ILLUMINATE.  GEAR IN TRANSIT LIGHT DID EXTINGUISH, AND THERE WAS NO AUDIBLE GEAR WARNING WITH THE FLAPS DOWN AND POWER REDUCED.  APPROACH ABORTED.  SELECTED BRIGHT POSITION ON COCKPIT LIGHT DIMMER SWITCH AND LT MAIN GEAR GREEN LIGHT ILLUMINATED, LIGHT REMAINED ILLUMINATED WHEN SWITCH RETURNED TO DIM POSITION.  FLEW BY TOWER, NLG VISIBLE BUT UNABLE TO SEE EITHER MLG.  PERFORMED LANDING GEAR EMERGENCY EXTENSION CHECKLIST,  BLEW DOWN SYSTEM.  PERFORMED A NORMAL LANDING.  JACKED AIRPLANE, RESET SHUTTLE VALVE AND SERVICED NITROGEN BOTTLE.  THEY INSPECTED THE GEAR WITH NO DEFECTS NOTED AND CYCLED THE GEAR 10 TIMES WITH ALL INDICATIONS NORMAL.  THE ACFT WAS REMOVED FROM THE JACKS AND RETURNED TO SERVICE.  NO SPECIFIC PART IS IDENTIFIED AS CAUSING THIS DIFFICULTY SINCE NO DEFECTIVE COMPONENTS WERE FOUND.
